It seems that Lamictal was an activating drug for me - inducing some agitation, energy and making my moods more unstable.
I have been of of the Lamictal for some weeks now, and I noticed that my moods are more stable, less irritable but I am feeling a bit too relaxed/tranquilized and I have very little motivation - its a big chore for me just to put my clothes on or brush my teeth or go somewhere - I hardly leave the house!
I want to call my pdoc and tell her, but I see her under 2 weeks - soon.
I am spending a lot of my time on the couch vegging out - Man this really sucks big time!
I take 2.5 mg of Risperdal and Klonopin - 2 sedating drugs
Nothing wrong with being a couch potato for a while, especially if apart from low motivation, you’re feeling better.
If you’ve only adjusted your meds a few weeks ago, then it’ll take a few more for things to stabilise anyway.
I think it’s been a month or just under 2 months.
Maybe I need more time to adjust to this calmer existence - you are right.
But I am still going to tell my pdoc if it continues
I will get to feeling like doing nothing all day for days at a time,and even weeks and months usually every year at certain times. I think that my brain just needs to shut down a bit with only simple survival necessary. I like to think it as a period of hibernating for the brain. When I think about it, not many major changes happen with anyone too regularly or very often. I think I could sleep my life away and not really miss anything much. I feel that I am a bit ahead of my time anyway.lol
Join The Couch (and other soft furniture)Residents Club.